# SDR CALA9601189

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: T4 Blade
- Part number: 775404
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 26,187 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FAILED WHILE EN ROUTE.  THE AIRCRAFT WAS RETURNED TO LAS WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE FOR ENGINE REPLACEMENT.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  SHOP FINDINGS REVEALED A BROKEN T-4 BLADE.
